MathSciNet Relay Station
MathSciNet bibliographic data
MR1769982 34K30 (34G25 47N20)
Sghir, A. On the solution set of second-order delay differential inclusions in Banach spaces. Ann. Math. Blaise Pascal 7 (2000), no. 1, 65–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement